# SDR ASAA0741499

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 4 Spoiler
- Component: Ground Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE OF NR 4 GROUND SPOILER HAS MULITPLE DENTS.  PREPPED DENTED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 51-70-10 REPAIR 2.
